Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes body acne while on Thyronorm?

Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4391 Questions

default
Posted on Mon, 7 Aug 2017 in General Health
Question: Hello doctor, I am facing body acne problem, I am 33 years old,demale weighing 92 kgs, 5.7ft.
I am taking medicine thyronorm 88msg daily one tablet. I am also having back ache problem and for that I am taking logical daily one medicine and some more multi vitamin and omaga3 tab daily once.
Please suggest some medicine for the pimple which is painful and having pass inside, and redish and big in size.
doctor
Answered by Dr. Prof. Kunal Saha 51 minutes later
Brief Answer:
Wash your face with plain water several times a day.

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. Acne are due to excess oil secretion which occurs in response to excess of certain hormones. You need to wash your face frequently with plain water. You can apply retinoic acid creams topically (assuming that you are not planning for pregnancy - this medicine is contraindicated in case you are planning for pregnancy). Clindamycin combination ointments can be applied if the acne seem infected. You can continue to take multivitamins and omega three tablets but I do not suppose that they would help.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Prof. Kunal Saha 43 minutes later
This acnes are mostly in chest and back area, one pimple formed bigger in size at the right side chest and forming white pass and blood and the area surrounding is very hot and redish in color, and its paining as well, can I apply clyndamycin solution here? I am unmarried so no question of pregnency.looking forward to your response.

Thanks and Regards, XXXXXXX XXXXXXX
doctor
Answered by Dr. Prof. Kunal Saha 6 hours later
Brief Answer:
Please upload an image

Detailed Answer:
Thanks for writing back. I think that what you are talking about is not really acne. They could be due to blocked sebaceous glands. I would insist an image of the affected areas. You can upload the attachments using the facility on the upper right of this page. Alternatively you can email the attachments to YYYY@YYYY with the query id 340252 and my name mentioned in the subject. Based on your inputs I would be able to suggest if clindamycin is going to help. However, I think retinoic acid ointments would possibly be of help. You can find the available brands at: http://www.medlineindia.com/skin/retinoic_acid.htm

I would await your response.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Prof. Kunal Saha 13 hours later
Hello doctor,
Thank you for your response.
Yes you might be right on your understanding of the issue, I applied clynosdamycin phosphet solution on the wound, its forming pass and paining and there is also a sensation while applying the solution. Is there any other oinment possible to prescribe which will cool down the wound?
Its bit difficult to share the picture of the wound, you can asssume it as big acne forming pass and blood, redish and very warm around the wound and paining sometime. Please advise.
doctor
Answered by Dr. Prof. Kunal Saha 56 minutes later
Brief Answer:
Mupirocin ointment can be used

Detailed Answer:
Thanks for writing back. You can use T-Bact Ointment (mupirocin) as an alternative. I would hope that it would serve the desired purpose.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  
Treatment/Therapy
Medical Topics

Recent questions on  Thyronorm

doctor1 MD

Sir i am from india.my father(age-50)has been suffering from thyroid problems. before 5 month ago we checked his TSH and it was found near about...

doctor1 MD

my tsh is 5.8 and t3 ,t4 are in normal range. please suggest the treatment. Should I take thyronorm? If yes, suggest the dosage. Three months back,...

doctor1 MD

DIABETOlOGY Dear Doctor, I am 75. I had type ii diabetes in 2012. I have been taking Glycomet in different potencies over these years.Now I am...

doctor1 MD

Hi My wife is 1 month pregnant. I need some help. I am sending all reports and medicine details. could you please take a look and let me know if...

doctor1 MD

hellow doctor! i am 18 yrs old girl, suffering from hypothyroidism , 2 months back my TSH level was 10.4 n so was taking thyronorm 25mg, the recent...

doctor1 MD

My wife is carrying and she is in her 9th week, after a blood test i was surprised that the thyroid of her is 13.54, in some web sites it is...

doctor1 MD

hello sir..am a doctor..my friend noticed a swelling in my neck one year back and suggested me to get thyroid tests done..my t3 and t4 levels were...